# SDR SWAA2015082143064

- Difficulty date: August 5, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 57,491 hours, 33,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547538
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR WEB CRACKED BETWEEN STAB STATION 147.90 TO 157.10.  REPAIRED WEB IAW SRM.
